# SDR 99ZZZX4308

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6117R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 24120162
- Condition: Corroded
- Location: Bs 108
- Part time: 5,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND COVER ASSEMBLY PN 2412016-2 AT STA 108.   THE CORRODED AREA IS BELIEVED TO BE CAUSED BY THE ENGINE EXHAUST PIPE EMISSIONS.  SUBMITTER SUGGESTED A LONGER TAILIPE SO AS TO GET EXHAUST EMISSIONS AWAY FROM BELLY OF AIRCRAFT.  INSPECTION OF LIKE MODEL AIRCRAFT REVEALED SIMILAR CORROSION.  AIRCRAFT TT 5,052.5 HOURS.
